, Volume 36, Issue 6, pp 611–619

Scaling theory of quantum resistance distributions in disordered systems

  • A M Jayannavar

DOI: 10.1007/BF02845799

Cite this article as:
Jayannavar, A.M. Pramana - J Phys (1991) 36: 611. doi:10.1007/BF02845799


We have derived explicitly, the large scale distribution of quantum Ohmic resistance of a disordered one-dimensional conductor. We show that in the thermodynamic limit this distribution is characterized by two independent parameters for strong disorder, leading to a two-parameter scaling theory of localization. Only in the limit of weak disorder we recover single parameter scaling, consistent with existing theoretical treatments.


Localization quantum Ohmic resistance scaling Fokker-Planck equations invariant imbedding 


72.15 72.10 72.90 71.55 

Copyright information

© Indian Academy of Sciences 1991

Authors and Affiliations

  • A M Jayannavar
    • 1
  1. 1.Department of PhysicsIndian Institute of ScienceBangaloreIndia
  2. 2.Institute of PhysicsSachivalaya MargBhubaneswarIndia

Personalised recommendations